# SDR SWIA202158629

- Difficulty date: April 16, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 45,571 hours, 29,238 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Galled
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* BOTH FORE AND AFT HINGE FITTINGS HAVE GALLING ON FWD BAGGAGE-BAY SURROUND     (C-CHECK RO 6/04/2021)    REMOVED AND INSTALLED FWD COUNTER BALANCE ARM TO FITTING ON FWD BAGGAGE BAY DOOR REF. CRJ700 AMM 52-35-00-400-801-A01 AND DWG NO. SH670-33750 REV AA, / FWD CARGO DOOR AFT HINGE FITTING REPLACED ON JOB 710136124 OP66 CAMP 22639163 / . / OPS TEST GOOD. COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY.
